# SDR QXEA2010121300881

- Difficulty date: December 11, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 21,061 hours, 18,521 cycles
- Engine: Pwc PW150A
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK - FR 18.250 UPPER FLANGE IS CORRODED FROM STR 33 TO 32R.  REMOVED CORROSION IAW SRM 51-21-00-00-02, FOUND TO BE WITHIN LIMITS IAW SRM 51-14-00-02-03.
